# SDR R61A201408081001

- Difficulty date: August 8, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: HST11BJ64
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON WATER WASTE BOX INBD FWD CORNER.  MAINTENANCE  R & R IN AFT WATER WASTE BOX IAW JOB CARD R170 EO-53-10-0020.
